# SDR SWAA002371

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND MLG W/W BEADED WEB CRACKS AT BS 675, LBL 25 & BS 663 RBL 36.  REPAIRED WEB PER TI-353-046.
